# SDR UPS98226216

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- System (JASC): 2710 · Aileron Control System
- Part: Casting
- Part number: 65742845
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT AILERON TURNAROUND PULLEY CASTING HAS CORROSION ON LOWER SUPPORT LUG FOR TAB PULLEY.  CASTING REPLACED IAW OHM 27-12-00.
